Advertisement

Ukrainian Mathematical Journal

, Volume 45, Issue 12, pp 1924–1927 | Cite as

Limit functionals for a semicontinuous difference of renewal processes with discrete time

  • I. I. Ezhov
  • V. F. Kadankov
Brief Communications
  • 17 Downloads

Abstract

For a difference, semicontinuous in discrete topology, of two renewal processes with discrete time, the distribution of principal limit functionals is found.

Keywords

Discrete Time Limit Functional Renewal Process Discrete Topology Principal Limit 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • I. I. Ezhov
    • 1
  • V. F. Kadankov
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations